# SDR SWAA2022013155005

- Difficulty date: December 20, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED 312 AT LEVEL STRINGER 5 L/H AT PASSENGER CABIN ; 2021-577216 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 05-MAR-22.; [02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [03] PERFORMED REPAIR OF FRAME LOC BS 312 AT LEVEL STRINGER 5 L/H AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFF BELOW?.; [04] PERFORMED REPAIR FRAME (UPPER CHORD) LOC. BS 312; BETWEEN STRINGER 5L AND 6L AT PASSENGER CABIN. IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1.
